Headaches

by Leona
(BC)

Hi Wray:

I have been taking progesterone cream 100 mg of awakening woman from alternative medicine. These past few days I've woken up with a headache. Could there be a relation?

Thank-you so much for your help.

Leona

Comments for Headaches

Click here to add your own comments

Jul 18, 2012
Headaches
by: Wray

Hi Leona Yes there can be. Progesterone is very good for headaches, see here, here, here, here, here, here, here and here. But too little causes them. It sounds paradoxical but progesterone stimulates oestrogen if not enough is used. Although you're using the lowest amount I suggest, evidently it's not sufficient. Please consider increasing it to 150-200mg/day and see if that helps you. We also have a page on Migraines with more info. Take care Wray

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.

Share this page:
Find this page helpful? Please tell others. Here's how...

Would you prefer to share this page with others by linking to it?

  1. Click on the HTML link code below.
  2. Copy and paste it, adding a note of your own, into your blog, a Web page, forums, a blog comment, your Facebook account, or anywhere that someone would find this page valuable.

Search over 8,400 pages on this site...